# SDR SWIA200820309

- Difficulty date: November 1, 2008
- Submitted: November 7, 2008
- Operation: Air carrier
- Aircraft: N909SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7558
- Aircraft time: 18,155 hours, 16,042 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Part number: 78279015
- Part serial: 200211021
- Condition: Malfunctioned
- Location: Right
- Part time: 13,492 hours, 11,249 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: B, J
- Precautionary procedure: A

## Discrepancy

ON CLIMB OUT SMOKE TOILET MESSAGE.  (FLT 6752)REPLACED RIGHT ACM PN 782790-15 SN ON 200404155 SN OFF 200211021.
